Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. De Pascale

Morse-Sard Theorem in Sobolev Spaces

created on 13 Dec 2000
modified on 12 Mar 2002

[BibTeX]

Published Paper

Inserted: 13 dec 2000
Last Updated: 12 mar 2002

Journal: Indiana University Mathematics Journal
Volume: 50
Number: 3
Pages: 1371-1387
Year: 2001

Abstract:

This is a revised version of a preprint of 1999. We extend the classical Morse-Sard Theorem to Sobolev spaces.

Credits | Cookie policy | HTML 5 | CSS 2.1